pressure, pain, headaches, congestion
Use only as directed
Get relief from sinus congestion and pain, plus headaches.
- Non-drowsy formula
- Contains acetaminophen and other ingredients
- Available in boxes of 12 or 24
Uses and Directions
For temporary relief of:
sinus pressure due to common cold or flu
- Use only on advice of a doctor
- Do not take more than directed (see liver warnings).
Adult use only (12 years and older):
- Take 1 caplet every 4-6 hours
- do not take more than 4 caplets in 24 hours
Read the complete label and package insert before use and follow all directions
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you
- are on other medications including the blood thinning drug warfarin
- have heart or thyroid disease, high blood pressure, diabetes, glaucoma, kidney or liver disease, difficulty urinating due to an enlarged prostate
- are pregnant or breastfeeding.
Stop use and ask a doctor if
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
- are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm.
Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Active ingredients (in each caplet) Purposes Acetaminophen 500 mg Pain reliever, Fever reducer Pseudoephedrine Hydrochloride 60 mg Decongestant
Celluloses, corn starch, microcrystalline cellulose, magnesium stearate, sodium starch glycolate.
Read the complete label before use and follow all directions
Do not use if blister unit is broken
Child resistant package
- Store between 15 °C and 30 °C. Protect from light. Keep dry.
Questions or comments?
This website contains current product information and may differ from the information on the product packaging you may have. If you have any questions, please contact the Consumer Care Center at 1-800-661-4659.